American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 73 found      Go to page: 1 2 3

[31] Joel D. Avrin. Incompressible reacting flows. Trans. Amer. Math. Soc. 349 (1997) 3875-3892. MR 1422594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Daniele Andreucci. Degenerate parabolic equations with initial data measures. Trans. Amer. Math. Soc. 349 (1997) 3911-3923. MR 1333384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Mingxin Wang and Yonghui Wu. Existence and nonexistence of global positive solutions to nonlinear diffusion problems with nonlinear absorption through the boundary. Trans. Amer. Math. Soc. 349 (1997) 955-971. MR 1401789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Kin Ming Hui. Singular limit of solutions of $u\sb t=\Delta u\sp m-A\cdot \nabla (u\sp q/q)$ as $q\to\infty$ . Trans. Amer. Math. Soc. 347 (1995) 1687-1712. MR 1290718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Julián López-Gómez and José C. Sabina de Lis. Coexistence states and global attractivity for some convective diffusive competing species models . Trans. Amer. Math. Soc. 347 (1995) 3797-3833. MR 1311910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Nobuyuki Kato. A principle of linearized stability for nonlinear evolution equations . Trans. Amer. Math. Soc. 347 (1995) 2851-2868. MR 1290722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Wen Xian Shen and Yingfei Yi. On minimal sets of scalar parabolic equations with skew-product structures . Trans. Amer. Math. Soc. 347 (1995) 4413-4431. MR 1311916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Shou Chuan Hu and Nikolaos S. Papageorgiou. Generalizations of Browder's degree theory . Trans. Amer. Math. Soc. 347 (1995) 233-259. MR 1284911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] M. Escobedo, J. L. Vázquez and Enrike Zuazua. Entropy solutions for diffusion-convection equations with partial diffusivity . Trans. Amer. Math. Soc. 343 (1994) 829-842. MR 1225573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Björn E. J. Dahlberg and Carlos E. Kenig. Weak solutions of the porous medium equation . Trans. Amer. Math. Soc. 336 (1993) 711-725. MR 1085939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Samuel M. Rankin. Semilinear evolution equations in Banach spaces with application to parabolic partial differential equations . Trans. Amer. Math. Soc. 336 (1993) 523-535. MR 1052911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Björn E. J. Dahlberg and Carlos E. Kenig. Weak solutions of the porous medium equation in a cylinder . Trans. Amer. Math. Soc. 336 (1993) 701-709. MR 1085940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Tzong-Yow Lee and Wei-Ming Ni. Global existence, large time behavior and life span of solutions of a semilinear parabolic Cauchy problem . Trans. Amer. Math. Soc. 333 (1992) 365-378. MR 1057781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] E. DiBenedetto and Y. C. Kwong. Harnack estimates and extinction profile for weak solutions of certain singular parabolic equations . Trans. Amer. Math. Soc. 330 (1992) 783-811. MR 1076615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] L. C. Evans and J. Spruck. Motion of level sets by mean curvature. II . Trans. Amer. Math. Soc. 330 (1992) 321-332. MR 1068927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] R. Gardner and C. K. R. T. Jones. Stability of travelling wave solutions of diffusive predator-prey systems . Trans. Amer. Math. Soc. 327 (1991) 465-524. MR 1013331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] A. Novick-Cohen and R. L. Pego. Stable patterns in a viscous diffusion equation . Trans. Amer. Math. Soc. 324 (1991) 331-351. MR 1015926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Y. C. Kwong. Boundary behavior of the fast diffusion equation . Trans. Amer. Math. Soc. 322 (1990) 263-283. MR 1008697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Michiel Bertsch, Roberta Dal Passo and Maura Ughi. Discontinuous ``viscosity'' solutions of a degenerate parabolic equation . Trans. Amer. Math. Soc. 320 (1990) 779-798. MR 965742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] E. DiBenedetto and M. A. Herrero. On the Cauchy problem and initial traces for a degenerate parabolic equation . Trans. Amer. Math. Soc. 314 (1989) 187-224. MR 962278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Hung Ju Kuo. The error in spatial truncation for systems of parabolic conservation laws . Trans. Amer. Math. Soc. 311 (1989) 433-465. MR 978364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] L. A. Peletier and Jun Yu Wang. A very singular solution of a quasilinear degenerate diffusion equation with absorption . Trans. Amer. Math. Soc. 307 (1988) 813-826. MR 940229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Klaus W. Schaaf. Asymptotic behavior and traveling wave solutions for parabolic functional-differential equations . Trans. Amer. Math. Soc. 302 (1987) 587-615. MR 891637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] David Terman. Infinitely many traveling wave solutions of a gradient system . Trans. Amer. Math. Soc. 301 (1987) 537-556. MR 882703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] James M. Greenberg and Wolfgang Alt. Stability results for a diffusion equation with functional drift approximating a chemotaxis model . Trans. Amer. Math. Soc. 300 (1987) 235-258. MR 871674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Thomas Taylor. A parametrix for step-two hypoelliptic diffusion equations . Trans. Amer. Math. Soc. 296 (1986) 191-215. MR 837807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Maria J. Esteban. On periodic solutions of superlinear parabolic problems . Trans. Amer. Math. Soc. 293 (1986) 171-189. MR 814919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Alan V. Lair. Uniqueness for a forward backward diffusion equation . Trans. Amer. Math. Soc. 291 (1985) 311-317. MR 797062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Miguel A. Herrero and Michel Pierre. The Cauchy problem for $u\sb t=\Delta u\sp m$ when $0. Trans. Amer. Math. Soc. 291 (1985) 145-158. MR 797051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] J. Ildefonso Díaz and Laurent Véron. Local vanishing properties of solutions of elliptic and parabolic quasilinear equations . Trans. Amer. Math. Soc. 290 (1985) 787-814. MR 792828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 73 found      Go to page: 1 2 3